MathSciNet Relay Station
MathSciNet bibliographic data
MR1043941 (92a:60094) 60F17
Touati, Abderrahmen Loi fonctionnelle du logarithme itéré pour les processus de Markov récurrents. (French) [A functional law of the iterated logarithm for recurrent Markov processes] Ann. Probab. 18 (1990), no. 1, 140–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement